# SDR AALA20001260

- Difficulty date: July 31, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Broken
- Location: Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1592 - TAIL COMPARTMENT TEMPERATURE HIGH WARNING LIGHT CAME ON AFTER TAKEOFF.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  FOUND BROKEN CLAMP TO LEFT ACM COMPRESSOR OUTLET DUCT.  REPLACED AND SECURED CLAMPS TO DUCT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
